# SDR REXA2012033000412

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,255 hours, 18,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE GEAR DID NOT COME DOWN.  AFTER 5MIN IT CAME DOWN ON ITS OWN.  GOT 3 GREEN AND LANDED SAFELY.  PLANNING TO PUT GEAR EXT SYSTEM ON MEL AND FLY BACK TO MEM FOR TROUBLESHOOTING.  FOUND SEVERAL PROX SWITCHES OUT OF ADJUSTMENT.
